Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take Lisinopril 5 & HCTZ 25 everyday. I have

I take Lisinopril 5 & HCTZ 25 everyday. I have lost about 50 pounds recently(on purpose). I have been having little headaches, weakness, been cold, and tired for about a week. Tonight I checked my blood pressure nd it was 106/62. I drank several glasses of water and now I have a metallic taste in my mouth. Do I not need this much medicine anymore?
Sat, 13 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

H doctor I have a concern question, OK my dad is 67 year old Hispanic male His height is 5 8 @ 170 lbs, Always in good health, recently he been diagnosis with High Blood Presures His doctor clam he has Hypertension His doctor prescribed the following two (2) medication the following two are as followed 1. HYDRALAZINE 25MG TAB. generic for Apresoline 1 tab 2x a day 2. LISINOPRIL-HCTZ 20-12.5MG TAB. generic for Prinzide,Zestoretic 1 tab a day Okay Now when my dad started to take the meds as order for the past two (2) weeks it been nothing but hell when we call his doctor to inform what s been going on doctor said to continued his body will get use to it, but it made matter worse, so I told dad to stop taking his meds and I took into my own hand and did research and did the following. I started a fresh week with Lisinopril-Hctz and for one week its been great, My question is 1. Have I done good for my dad.? 2. The two (2) meds that was prescribed was it too much meds for my dad.? 3. Or should I give him to take Hydralazine 25mg.? Please Doc, give me your HONESTY FEED BACK PLEASE sincerely concern daughter, lucy

doctor1 MD

I have been feeling really run down. I had stomach issues they ran an endoscopy on me about a month ago. Also gave me Sucralfate 1 GM take twice daily. At first I felt good. My stomach still feels good and I do eat 3 times daily. How ever my blood pressure has spiked both low and high side. It is how ever coming down. I also take two Lisinopril one tablet twice daily HCTZ 20-25. About 4 days ago I began to feel run down and exhausted. Is this normal?

doctor1 MD

I have been taking 12.5 mg of HCTZ for elevated BP. Was directed to double dose to 25 mg and had abdominal pain, cramping. Also increased lisinopril from 5 to 10 mg. which med woulfd likely cause the GI Sx? I have IBS which is a challenge in taking medication thank you-paul

Loading Online Doctors....